MAUDE Adverse Event Report: HOCOMA AG LOKOMATPRO; SYSTEM, ISOKINETIC TESTING AND EVALUATION

HOCOMA AG LOKOMATPRO; SYSTEM, ISOKINETIC TESTING AND EVALUATION
Catalog Number 32001
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 11/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Skin lesions (including pressure sores) in areas of contact with harness support, robotic orthosis (buttocks and along lower extremities) or lower extremity loading (feet).There are populations with sensitive skin and comorbidities that impact the skin.The clinician in charge has the sole medical responsibility for the rehabilitation treatment and for deciding whether a patient is fit for a specific treatment.In particular, the clinician must weigh in each individual case the possible risks and side effects against the expected benefits.In addition, the patient's individual situation plays just as important a role as the basic risk assessment for specific patient groups.The treating clinician is responsible for adapting the training sessions and the course of therapy to the patient's abilities.
 
Event or Problem Description
Initially left gluteal fold bruising as a result of lokomat use.Developed into stageable iv wound.

Brand Name
LOKOMATPRO
Common Device Name
SYSTEM, ISOKINETIC TESTING AND EVALUATION
Manufacturer (Section D)
HOCOMA AG
industriestrasse 4
volketswil, 8604
SZ  8604
Manufacturer (Section G)
HOCOMA AG
industriestrasse 4
volketswil, 8604
SZ   8604
Manufacturer Contact
kevin walls
33 golden eagle lane
littleton, CO 80127
7209625412
MDR Report Key14462245
Report Number3003781275-2022-00002
Device Sequence Number4570125
Product Code IKK
UDI-Device Identifier07640174660254
UDI-Public7640174660254
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number32001
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Initial Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale
Patient Weight79 KG